Table of Contents
Chinese Journal of Mathematics
Volume 2016, Article ID 6274839, 5 pages
Research Article

Ergodicity Space for Measure-Preserving Transformations

M. Rahimi1,2 and A. Assari1,2

1Department of Mathematics, Faculty of Science, University of Qom, Qom 37161-46611, Iran
2Department of Basic Science, Jundi-Shapur University of Technology, Dezful 64616-18674, Iran

Received 22 April 2016; Accepted 27 July 2016

Academic Editor: Andrea Terracina

Copyright © 2016 M. Rahimi and A. Assari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Rahimi and A. Assari, “Ergodicity Space for Measure-Preserving Transformations,” Chinese Journal of Mathematics, vol. 2016, Article ID 6274839, 5 pages, 2016.